# SDR UIEA2018122422901

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,799 hours, 20,080 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE ( PERFORMED FIM 21-51 FT 854 NO FAULTS AT THIS TIME OPS CHECK  GOOD )
